EconPapers    
Economics at your fingertips  
 

A New Way to Determine the Multinomial Divisibility in the Rational Coefficient Field

Xingxiang Liu

Modern Applied Science, 2008, vol. 2, issue 5, 96

Abstract: In this article, we utilize the corresponding parallelisms between rational coefficient multinomial and integral coefficient multinomial and between the integral coefficient multinomial and positive rational number to translate the problem of divisibility of the rational coefficient multinomial into the problem of multiplication cross operation among positive rational numbers. This method can determine the divisibility and obtain the quotient.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2223/2076 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2223 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:5:p:96

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:5:p:96